# SDR COMA9512031

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: PE610261
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAP DISAGREE WARNING, WHEN FLAPS SELECTED TO ZERO DEGREES.  REPLACED THE ROLLERS ON THE RT OUTBD FLAP.
